EconPapers    
Economics at your fingertips  
 

Analysis of the Symmetries and Conservation Laws of the Nonlinear Jaulent-Miodek Equation

Mehdi Nadjafikhah and Mostafa Hesamiarshad

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

Lie symmetry method is performed for the nonlinear Jaulent-Miodek equation. We will find the symmetry group and optimal systems of Lie subalgebras. The Lie invariants associated with the symmetry generators as well as the corresponding similarity reduced equations are also pointed out. And conservation laws of the J-M equation are presented with two steps: firstly, finding multipliers for computation of conservation laws and, secondly, symbolic computation of conservation laws will be applied.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/476025.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/476025.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:476025

DOI: 10.1155/2014/476025

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:476025